ARAMA SONUÇLARI

Toplam 9 adet sonuçtan 9 tanesi görüntülenmektedir.

Arama









Yıllara göre arama

Özel Aralık Girişi

General Rotational Surfaces in Pseudo-Euclidean 4-Space with Neutral Metric
BULLETIN OF THE MALAYSIAN MATHEMATICAL SCIENCES SOCIETY, Vol. 41, No. 4, 2018, s. 1773-1793, ISSN: 0126-6705
ALEKSİEVA YANA,VELİCHKA MİLOUSHEVA,TURGAY NURETTİN CENK
Classification of Minimal Lorentzian Surfaces in \mathbb{S}4_2(1) with Constant Gaussian and Normal Curvatures
Taiwanese Journal of Mathematics, Vol. 20, No. 6, Kasım 2016, s. 1295-1311, ISSN: 1027-5487
DURSUN UĞUR,TURGAY NURETTİN CENK
Nurettin Cenk Turgay Özgün Makale
On the Gauss map of minimal Lorentzian surfaces in 4-dimensional semi-Riemannian space forms with index 2
Publicationes Mathematicae Debrecen, Vol. 91, No. 3-4, Ekim 2017, s. 349-367, ISSN: 00333883
TURGAY NURETTİN CENK,CANFES ELİF
Nurettin Cenk Turgay Özgün Makale
Quasi minimal Lorentz surfaces with pointwise 1 type Gauss map in pseudo Euclidean 4 space
Journal of Geometry and Physics, Vol. 106, Ağustos 2016, s. 171-183, ISSN: 03930440
MİLOUSHEVA VELİCHKA,TURGAY NURETTİN CENK
Nurettin Cenk Turgay Özgün Makale
Minimal and Pseudo Umbilical Rotational Surfaces in Euclidean Space mathbb E 4
Mediterranean Journal of Mathematics, Vol. 10, No. 1, Şubat 2013, s. 497-506, ISSN: 1660-5446
DURSUN UĞUR,TURGAY NURETTİN CENK
Nurettin Cenk Turgay Özgün Makale
ON THE QUASI MINIMAL SURFACES IN THE 4 DIMENSIONAL DE SITTER SPACE WITH 1 TYPE GAUSS MAP
Sarajevo Journal of Mathematics, Vol. 11, No. 1, Ocak 2015, s. 109-116, ISSN: 18400655
TURGAY NURETTİN CENK
Nurettin Cenk Turgay Özgün Makale
On the Gauss map of minimal Lorentzian surfaces in 4-dimensional semi-Riemannian space forms with index 2
Publicationes Mathematicae Debrecen, Vol. 91, No. 3-4, Ekim 2017, s. 349-367, ISSN: 00333883
TURGAY NURETTİN CENK,CANFES ELİF
Elif Canfes Özgün Makale
Quasi minimal Lorentz Surfaces with Pointwise 1 type Gauss Map in Pseudo Euclidean 4 Space
International Workshop on Theory of Submanifolds (IWTS-2016), 2 Haziran 2016
MİLOUSHEVA VELİCHKA,TURGAY NURETTİN CENK
Nurettin Cenk Turgay Özet Bildiri
Minimal rotational surfaces in the product space ℚE2xS1
International Journal of Mathematics, Vol. 29, No. 08, Ağustos 2018, s. 1850051, ISSN: 0129-167X
ARSAN GÜLER,DURSUN UĞUR
Güler Arsan Özgün Makale

İLETİŞİM BİLGİLERİ

İstanbul Teknik Üniversitesi Rektörlüğü İTÜ Ayazağa Kampüsü Rektörlük Binası, Maslak-Sarıyer / İstanbul Tel: +90 212 285 3930